Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access July 23, 2015

Mild solution of fractional order differential equations with not instantaneous impulses

  • Pei-Luan Li and Chang-Jin Xu
From the journal Open Mathematics

Abstract

In this paper, we investigate the boundary value problems of fractional order differential equations with not instantaneous impulse. By some fixed-point theorems, the existence results of mild solution are established. At last, one example is also given to illustrate the results.

References

[1] Mophou G. M., Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear Anal., 2010,72 (3-4), 1604–1615 10.1016/j.na.2009.08.046Search in Google Scholar

[2] Tai Z., Wang X., Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Appl. Math. Lett., 2009, 22 (11), 1760–1765 10.1016/j.aml.2009.06.017Search in Google Scholar

[3] Shu X., Lai Y., Chen Y., The existence of mild solutions for impulsive fractional partial differential equations, Nonlinear Anal., 2011, 74, 2003–2011 10.1016/j.na.2010.11.007Search in Google Scholar

[4] Zhang X., Huang X., Liu Z., The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay, Nonlinear Anal. Hybrid Syst., 2010, 4 , 775–781 10.1016/j.nahs.2010.05.007Search in Google Scholar

[5] Hernandez E., O’Regan D., On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc., 2013, 141, 1641– 1649 10.1090/S0002-9939-2012-11613-2Search in Google Scholar

[6] Pierri M., O’Regan D., Rolnik V., Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses, Appl. Math. Comput., 2013, 219, 6743–6749 10.1016/j.amc.2012.12.084Search in Google Scholar

[7] Zhou Y., Jiao F.,Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal: RWA, 2010, 11, 4465–4475 10.1016/j.nonrwa.2010.05.029Search in Google Scholar

[8] Zhou Y., Jiao F., Li J., Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear Anal: TMA., 2009,7, 3249–3256 10.1016/j.na.2009.01.202Search in Google Scholar

[9] Diethelm K., The analysis of fractional differential equations, Lect. Notes Math., 2010 10.1007/978-3-642-14574-2Search in Google Scholar

[10] Kilbas A.A., Srivastava M.H., Trujillo J.J., Theory and Applications of Fractional Differential Equations, in: North-Holland Mathematics studies, vol.204, Elsevier Science B.V., Amsterdam, 2006 Search in Google Scholar

[11] Lakshmikantham V., Leela S., Vasundhara Devi J., Theory of fractional dynamic systems, Cambridge Scientific Publishers, Cambridge, 2009 Search in Google Scholar

[12] Miller K.S., Ross B., An introduction to the fractional calculus and differential equations, John Wiley, New York, 1993 Search in Google Scholar

[13] Podlubny I., Fractional differential equations,. Academic Press, New York, 1999 Search in Google Scholar

[14] Tarasov VE., Fractional dynamics: application of fractional calculus to dynamics of particles, fields and media, Springer, HEP, 2011 10.1007/978-3-642-14003-7_11Search in Google Scholar

[15] Agarwal R. P., Benchohra M., Hamani S.,A survey on existence results for boundary valueproblems of nonlinear fractional differential equations and inclusions, Acta. Appl. Math., 2010, 109, 973–1033 10.1007/s10440-008-9356-6Search in Google Scholar

[16] Benchohra M., Henderson J., Ntouyas S.K., Ouahab A., Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl., 2008,338,1340–1350 10.1016/j.jmaa.2007.06.021Search in Google Scholar

[17] Wang J., Zhou Y.,A class of fractional evolution equations and optimal controls, Nonlinear Anal: RWA., 2011,12, 262–272 10.1016/j.nonrwa.2010.06.013Search in Google Scholar

[18] Wang J., Zhou Y., Wei W.,A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces, Commun Nonlinear Sci Numer Simulat, 2011, 16 , 4049–4059 10.1016/j.cnsns.2011.02.003Search in Google Scholar

[19] Zhang S., Existence of positive solution for some class of nonlinear fractional differential equations, J. Math. Anal. Appl., 2003, 278, 136–148 10.1016/S0022-247X(02)00583-8Search in Google Scholar

[20] Guo T., Jiang W., Impulsive problems for fractional differential equations with boundary valueconditions, Comput. Math. Appl., 2012, 64 , 3281–3291 10.1016/j.camwa.2012.02.006Search in Google Scholar

[21] Krasnoselskii Ma., Topological methods in the theory of nonlinear integral equation., Pergamon Press, New York, 1964 Search in Google Scholar

Received: 2015-5-17
Accepted: 2015-6-29
Published Online: 2015-7-23

©2015 Pei-Luan Li and Chang-Jin Xu

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 28.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0042/html
Scroll to top button